Hokkaido Mathematical Journal
- Hokkaido Math. J.
- Volume 46, Number 2 (2017), 257-276.
The lifespan of solutions to wave equations with weighted nonlinear terms in one space dimension
In this paper, we consider the initial value problem for nonlinear wave equation with weighted nonlinear terms in one space dimension. Kubo & Osaka & Yazici  studied global solvability of the problem under different conditions on the nonlinearity and initial data, together with an upper bound of the lifespan for the problem. The aim of this paper is to improve the upper bound of the lifespan and to derive its lower bound which shows the optimality of our new upper bound.
Hokkaido Math. J., Volume 46, Number 2 (2017), 257-276.
First available in Project Euclid: 30 June 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35L71: Semilinear second-order hyperbolic equations 35E15: Initial value problems
Secondary: 35A01: Existence problems: global existence, local existence, non-existence 35A09: Classical solutions 35B44: Blow-up
WAKASA, Kyouhei. The lifespan of solutions to wave equations with weighted nonlinear terms in one space dimension. Hokkaido Math. J. 46 (2017), no. 2, 257--276. doi:10.14492/hokmj/1498788020. https://projecteuclid.org/euclid.hokmj/1498788020